# SDR P5CA0601464

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,237 hours, 14,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 1516l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN BETWEEN DRY BAY PANELS AT WS 1516 HAS SKIN CRACKED.  REPAIRED PER BOEING 8100-9.  REPAIRED CRACKED LEFT WING LOWER SKIN PER ECRA 921FT-57-747-001.
